# SDR DL72S011237

- Difficulty date: July 26, 2001
- Submitted: July 27, 2001
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 61,259 hours, 45,477 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 658261425
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER FAIL-SAFE CHORD OF THE FS 720B FRAME WAS FOUND CRACKED INBOARD OF STR 26L. THE DAMAGE WAS FOUND DURING INSP AT HMV.
